# SDR HALA0800394

- Difficulty date: March 9, 2008
- Submitted: March 17, 2008
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 64,923 hours, 30,164 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Balance Weight
- Condition: Corroded
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SURRFACE CORROSION FOUND LT AND RT ELEVATOR QUADRANT BALANCE WEIGHT X2.  SURFACE CORROSION REMOVED PER SRM 51-10-02, REV. 76.  SURFACE FINISH RESTORED PER SOFM 20-41-02 REV 104.
